Review: could Gabapentin cause Loss of sensation (Numbness and tingling)?
Summary: Loss of sensation is found among people who take Gabapentin, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Simvastatin, and have Pain.
We study 37,022 people who have side effects while taking Gabapentin from FDA and social media. Among them, 117 have Loss of sensation. Find out below who they are, when they have Loss of sensation and more.
You are not alone: join a mobile support group for people who take Gabapentin and have Loss of sensation >>>
Gabapentin has active ingredients of gabapentin. It is often used in pain. (latest outcomes from 39,568 Gabapentin users)
Loss of sensation
Loss of sensation (unusual prickling sensations) has been reported by people with high blood pressure, depression, pain, multiple sclerosis, high blood cholesterol. (latest reports from 4,944 Loss of sensation patients)
On Jan, 28, 2015: 37,022 people reported to have side effects when taking Gabapentin. Among them, 117 people (0.32%) have Loss Of Sensation.
Time on Gabapentin when people have Loss of sensation * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Loss of sensation||10.53%||31.58%||21.05%||21.05%||5.26%||10.53%||0.00% |
Age of people who have Loss of sensation when taking Gabapentin * :
|Loss of sensation||0.00%||0.00%||0.93%||17.59%||15.74%||19.44%||18.52%||27.78% |
Severity of Loss of sensation when taking Gabapentin ** :
|least||moderate||severe||most severe |
|Loss of sensation||21.74%||43.48%||34.78%||0.00% |
How people recovered from Loss of sensation ** :
|while on the drug||after off the drug||not yet |
|Loss of sensation||0.00%||5.56%||94.44% |
Top conditions involved for these people * :
- Pain (26 people, 22.22%)
- Multiple myeloma (15 people, 12.82%)
- Depression (9 people, 7.69%)
- Restless legs syndrome (7 people, 5.98%)
- Muscle spasticity (7 people, 5.98%)
Top co-used drugs for these people * :
- Simvastatin (22 people, 18.80%)
- Aspirin (22 people, 18.80%)
- Neurontin (19 people, 16.24%)
- Percocet (19 people, 16.24%)
- Lisinopril (19 people, 16.24%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Loss Of Sensation while taking Gabapentin?
You are not alone! Join a mobile support group:
- support group for people who take Gabapentin and have Loss Of Sensation
- support group for people who take Gabapentin
- support group for people who have Loss Of Sensation
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Is it safe to take biotin and humira to gether?
I would like to add biotin to my daily med. schedule. I want to make sure there are no interactions
- What are interactions of gabapentin and statins (1 answer)
I would like to know if there are any known interactions between gabapentin and a statin drug.
- Can the effects of xanax manifest without the drug after longterm abuse
Facial numbness jaw and lips, paranoia,belligerence. Stupor false memories or delusions stays inside mostly accelerated aging, denial , she claims her prescription was stolen then I think she found them ,she denies taking stuff but she acts as if in a stupor like she's on something but she denies it and its lasting days now can this be a memory of the drug I mean her body acting as if she had drug because of long term use
- I take klonopin and diltiazem (calcium channel blocker blood pressure medicine) and am concerned about side effects. my accupuncturist recommends the ashwagandha. anyone have any issues with this?
I take these prescription medications but have been going to an accupuncturist since 2012. I have trouble sleeping at night without my clonazepam and take naps during the day and am having trouble losing weight. She thinks that my adrenal glands may be fatigued and told me to try something called Adrenal Response which contains Sensoril Ashwagandha. When I looked up Ashwaganda it said that it could interact with the Clonazepam or Klonopin and also with High blood pressure medication. I am a little concerned. I mentioned this to her and she said they both are metabolized by the liver and it should be ok to take it, just to take it an hour or more after I take the Clonazepam. Has anyone had any issues with interactions with their prescribed meds while taking Ashwagandha? I don't want to have to monitor my blood pressure because my blood pressure medication works good for me. Any help would be appreciated because I want to try it but I am a little scared too. Thanks, Crystal
- Does gabapentin cause stevens johnson syndrome?
is gabapentin associated with drug hypersensitivity, stevens johnson syndrome, DRESS, or erythema multiofrma ?
More questions for: Gabapentin, Loss of sensation
You may be interested at these reviews (Write a review):
- Neurotin as an anabolic
Takave been taking anabolic steroids for about 6 weeks my games were linear unlock the entire time. When I started taking Neurontin with anabolic steroids my anabolism was increased by at least 30%. There was no change in diet or any other variables as far as I can tell. The only variable was the neurontin.it just so happens did my workout partner is taking Neurontin and getting the some effect. I know for a fact it affects the digestive system.
- Blood sugar level while taking veltrex
I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Numbness and tingling in legs and feet from zyvox
I had a staph infection 10 years ago and was hospitalized for 6 weeks. While in the hospital I was given several antibiotics intravenously, and eventually was given Zyvox. When I was released the Dr. prescribed Zyvox, and I continued to take it for about 6 months. One morning I woke up and my feet and legs were numb and tingling. I stopped taking it immediately and told my doctor. She agreed that I should have stopped taking it, and that was the last that we talked about it. I had to stop seeing the doctor because I didn't have insurance, and still don't. That was about 10 years ago!! I still have numbness and tingling in my legs and feet!!! I'm assuming it is permanent. Is there anything I can do??
- Tingling feet and hands
I have used flagyl 3 times and after stopping the use of this medication my feet and hands have became so tingly and itchy That its becoming unbearable.
More reviews for: Gabapentin, Loss of sensation
Comments from related studies:
From this study (2 weeks ago):
Recently started having bad headaches
From this study (1 month ago):
I was perfectly healthy until i tried an easy way out of losing weight. Phentermine is what i was taking alone with a B12, B Complex shot. That solution also had some kind of Lipo ingredient. This is what the label says.
Methionine/Inositol/Choline/Cyanocobalamin/Pyridozine HCL 25/50/50/1/50mg per 1ml 30mL MDV. These Ingredients could not be found in the category above.
From this study (4 months ago):
I have suffered from painfull, red, burning sensation feet. Saw 4 different podiatrist, a neurologist, a cardiovascular surgeon, a rehumatologist, and finally after 7 months a podiatrist give me a diagnosis: Erythromelalgia. He precribed Gabapentin 900 daily. It has help me a little, but not enough.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.